# SDR ASAA2017051620789

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 19,773 hours, 5,753 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT DID NOT COME ON.  ACFT GROUNDED.  ACCOMPLISHED FIM 30-41, TASK 806 FOR WINDOW HEAT POWER. CLOSED CIRCUIT BREAKERS P6-11, B8, B9 AND P6-12, B8 AND B9. WINDOW HEAT OPS NORMAL.
